# SDR DALA2019031801818

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 84,971 hours, 10,928 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER WARNING WITH AFT CARGO SMOKE DET ILLUMINATED AND FIRE WARNING BELL FOR 15 SEC. FLIGHT ATTENDANT VERIFIED NO SMOKE ON FUMES IN COWER REST FNCICITY AND RESET DETECTION LIGHT REMAINS OUT. VERIFIED WITH CREW THAT SMOKE DETECTION WAS FOR LLCR ONLY, NO ALARM FOR AFT CARGO DETECTION. LLCR INSPECTED AND VERIFIED NO EVIDENCE OF SMOKE OR FIRE. LLCR DETECTION SYSTEM TESTED NORMAL
